diagnosed hypogonadism

Sexual Reboot Forum diagnosed hypogonadism

This topic contains 3 replies, has 1 voice, and was last updated by  Dusty 3 years ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
  • #16135


    I had a doctor appointment today and the doctor finally agreed that my t level of 322 was low and how its a drastic level for me being 25. He was really surprised when I showed him my testicles and etc. he said they were extremely small, he ran some bloodwork for t level and whatnot.

    I been doing the 200iu hcg daily for about 8 days now and the shrinkage is gettting worst, almost to the point my testicles / scrotum is retracting inside of me. I have a low adomen pain since the new shrinkage occured.

    do you think its the hcg that shot my e2 up, Im taking dim with the hcg shots. I should get back on the anastrozle but scared I will go to low. what will happen if I stop the hcg alltogether ??? its been about 2 days since I took a hcg shot.

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    Iam sorry about what happened to you, but you are in the right path so a little of patient until you get the proper dosage and medication by expert docs



    CJ I doubt if DIM can do anything for you. You need prescription strength medication like Arimidex.



    with your high e2 from the start, no doubt the hcg will increase it even more if you have higher test levels from hcg

    try two tabs dim daily for a week or so and see how that feels/works

    you can even try three if it’s sky high and no results

    if that doesn’t work then you might need arimidex or aromasin

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.